# SDR ASAA0996827

- Difficulty date: October 20, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 22,117 hours, 8,587 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fairing
- Part number: 113A93501
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING 542BB HAS CRACK IN THE FORWARD LOWER EDGE BAND.  REPAIRED CRACK IN THE EDGE BAND.
